# SDR 03323428

- Difficulty date: November 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Part serial: 2875
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD SECTION OF THE EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  THE POWER SUPPY WAS IDENTIFIED AS THE SOURCE OF THE FAULT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
